Please use this identifier to cite or link to this item:
Title: Lattice gluon propagator in renormalizable ξ gauges
Authors: Bicudo, P. 
Binosi, D. 
Cardoso, N. 
Oliveira, O. 
Silva, P. J. 
Issue Date: 28-Dec-2015
Publisher: American Physical Society
Project: FCT UID/FIS/00777/2013, NSF Grant No. PHY-1212270. FCT through Grant No. SFRH/BPD/40998/2007. 
Volume: Vol. 92, Iss. 11
Issue: Phys. Rev. D
Rights: openAccess
Appears in Collections:I&D CFis - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Lattice gluon propagator in renormalizable ξ gauges.pdf379.55 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Oct 15, 2019


checked on Oct 15, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.